# SDR IPXA09554994

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: ABC7313
- Part serial: TAG01008114
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT'S SLIDING WINDOW HANDLE, CRANK OPEN CAME OFF.  FOUND CRANK HANDLE BOLT MISSING.  REPLACED CRANK HANDLE CLAMP UP BOLT ASSY PER M/M 56-11-04-4.  OPEN AND CLOSED WINDOW 3 TIMES WITH NO DEFECTS.  P/N ON ABC7313, NO P/N OFF.
